RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 1, страницы 41–55 (Mi emj182)  

Asymptotic analysis of the generalized convection problem

N. Ivlevaa, V. Levenshtamab

a Institute of Mathematics, Mechanics and Computer Science, Southern Federal University, Rostov-on-Don, Russia
b Southern Mathematical Institute of VSC RAS, Vladikavkaz, Russia

Аннотация: The averaging method is justified and the complete asymptotics of a solution periodic in time is constructed and justified for an evolutional system of partial differential equations with quickly oscillating in time junior terms, some of which are proportional to the frequency of oscillations. The considered system generalizes the well-known thermal liquid convection problem (in Oberdeck–Boussinesc approach) when a vessel with a liquid vibrates with high frequency.

Ключевые слова и фразы: generalized convection problem, quickly oscillating in time terms, complete asymptotics of periodic in time solution.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 12-01-00402
This work was supported by RFBR Foundation, project no. 12-01-00402.


Полный текст: PDF файл (385 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 35Q30, 34E10
Поступила в редакцию: 18.11.2013
Язык публикации: английский

Образец цитирования: N. Ivleva, V. Levenshtam, “Asymptotic analysis of the generalized convection problem”, Eurasian Math. J., 6:1 (2015), 41–55

Цитирование в формате AMSBIB
\RBibitem{IvlLev15}
\by N.~Ivleva, V.~Levenshtam
\paper Asymptotic analysis of the generalized convection problem
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 1
\pages 41--55
\mathnet{http://mi.mathnet.ru/emj182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374499100003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj182
  • http://mi.mathnet.ru/rus/emj/v6/i1/p41

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:120
    Полный текст:41
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019